# SDR DL72W962704

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.75 INCH CRACK AT FRONT SPAR VERTICAL STIFFENER NR 3 SLAT I/B TRACK.  REPAIRED PER MM 57-20-21.
